American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[2] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[3] J. O. Button. Matrix representations and the Teichmüller space of the twice punctured torus. Conform. Geom. Dyn. 4 (2000) 97-107. MR 1778790.
Abstract, references, and article information   
View Article: PDF

[4] Todd A. Drumm and Jonathan A. Poritz. Ford and Dirichlet domains for cyclic subgroups of $PSL_2(\mathbb{C})$ acting on $\mathbb{H}^3_{\mathbb{R}}$ and $\partial\mathbb{H}^3_{\mathbb{R}}$. Conform. Geom. Dyn. 3 (1999) 116-150. MR 1716572.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1